# SDR AWXA0000634

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6555872
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT ENTRY DOOR FUSELAGE FRAME,  WEB CRACKED BELOW ASSIST HANDLE SUPPORT.  REMOVED WEB IAW 737 SRM 51-30-2,  FABRICATED WEB IAW DWG 65-55872, INSTALLED WEB IAW SRM 51-30-2.
